# SDR ASAA2012083092801

- Difficulty date: August 3, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 15,366 hours, 4,863 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11024
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 15,366 hours, 4,863 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT CAME ON, WENT OUT.  ILLUMINATED ON RECALL.  ACFT GROUNDED.  BITE CHECK FAILED TCV.  R & R LT TCV REF MM 21-51-10.  BITE CK GOOD.
